Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 769758, 9 pages
http://dx.doi.org/10.1155/2014/769758
Research Article

On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter

Department of Mathematics, Hamedan Branch, Islamic Azad University, Hamedan 68138, Iran

Received 28 August 2013; Accepted 5 December 2013; Published 3 March 2014

Academic Editors: L. Acedo and P. K. Papadopoulos

Copyright © 2014 Taher Lotfi and Elahe Tavakoli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Alicia Cordero, Taher Lotfi, Juan R. Torregrosa, Paria Assari, and Katayoun Mahdiani, “Some new bi-accelerator two-point methods for solving nonlinear equations,” Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • T. Lotfi, K. Mahdiani, Z. Noori, F. Khaksar Haghani, and S. Shateyi, “On a New Three-Step Class of Methods and Its Acceleration for Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • T. Lotfi, F. Soleymani, S. Shateyi, P. Assari, and F. Khaksar Haghani, “New Mono- and Biaccelerator Iterative Methods with Memory for Nonlinear Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • J. P. Jaiswal, “Solving Nondifferentiable Nonlinear Equations by New Steffensen-Type Iterative Methods with Memory,” Mathematical Problems in Engineering, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • T. Lotfi, F. Soleymani, Z. Noori, A. Kılıçman, and F. Khaksar Haghani, “Efficient Iterative Methods with and without Memory Possessing High Efficiency Indices,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • F. Soleymani, T. Lotfi, E. Tavakoli, and F. Khaksar Haghani, “Several iterative methods with memory using self-accelerators,” Applied Mathematics And Computation, vol. 254, pp. 452–458, 2015. View at Publisher · View at Google Scholar
  • M. J. P. Nijmeijer, “A parallel root-finding algorithm,” LMS Journal of Computation and Mathematics, vol. 18, no. 01, pp. 713–729, 2015. View at Publisher · View at Google Scholar
  • Taher Lotfi, and Paria Assari, “New three- and four-parametric iterative with memory methods with efficiency index near 2,” Applied Mathematics and Computation, vol. 270, pp. 1004–1010, 2015. View at Publisher · View at Google Scholar
  • Jaiswal, “Improved bi-accelerator derivative free with memory family for solving nonlinear equations,” Journal of Applied Analysis and Computation, vol. 6, no. 1, pp. 196–206, 2016. View at Publisher · View at Google Scholar